Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Matrice aléatoire")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1551

  • Page / 63

Selection :

  • and

A remark on a theorem of Chatterjee and last passage percolationSUIDAN, Toufic.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 28, pp 8977-8981, issn 0305-4470, 5 p.Conference Paper

On random representable matroidsKELLY, D. G; OXLEY, J. G.Studies in applied mathematics (Cambridge). 1984, Vol 71, Num 3, pp 181-205, issn 0022-2526Article

Transitional Wigner surmises from the spacing distribution of 4 x 4 matricesZYPMAN, Fredy R.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 22, issn 1751-8113, 225203.1-225203.7Article

Perceptron capacity revisited : classification ability for correlated patternsSHINZATO, Takashi; KABASHIMA, Yoshiyuki.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 32, issn 1751-8113, 324013.1-324013.18Article

Statistics of real eigenvalues in Ginibre's ensemble of random real matricesKANZIEPER, Eugene; AKEMANN, Gernot.Physical review letters. 2005, Vol 95, Num 23, pp 230201.1-230201.4, issn 0031-9007Article

A mean-field approximation for the maximum Lyapunov exponent of Bernoulli trials of matricesPALADIN, G; VULPIANI, A.Journal of physics. A, mathematical and general. 1988, Vol 21, Num 7, pp L363-L370, issn 0305-4470Article

Asymptotic integral kernel for ensembles of random normal matrices with radial potentialsVENEZIANI, Alexei M; PEREIRA, Tiago; MARCHETTI, Domingos H. U et al.Journal of mathematical physics. 2012, Vol 53, Num 2, issn 0022-2488, 023303.1-023303.21Article

Schur polynomials and biorthogonal random matrix ensemblesTIERZ, Miguel.Journal of mathematical physics. 2010, Vol 51, Num 6, issn 0022-2488, 063509.1-063509.9Article

Non-Hermitean Wishart random matrices (I)KANZIEPER, Eugene; SINGH, Navinder.Journal of mathematical physics. 2010, Vol 51, Num 10, issn 0022-2488, 103510.1-103510.28Article

Limit heorem for the eigenvalues of the sample covariance matrix when the underlying distribution is isotropicYIN, Y. Q; KRISHNAIAH, P. R.Teoriâ verojatnostej i eë primeneniâ. 1985, Vol 30, Num 4, pp 810-816, issn 0040-361XArticle

Singular behaviour of certain infinite products of random 2×2 matricesDERRIDA, B; HILHORST, H. J.Journal of physics. A, mathematical and general. 1983, Vol 16, Num 12, pp 2641-2654, issn 0305-4470Article

The Δ-statistics of uncoventional quarkonium-like resonancesCIRILLO, E. N. M; MORI, M; POLOSA, A. D et al.Physics letters. Section B. 2011, Vol 705, Num 5, pp 498-502, issn 0370-2693, 5 p.Article

A comparison of the superbosonization formula and the generalized Hubbard―Stratonovich transformationKIEBURG, Mario; SOMMERS, Hans-Jürgen; GUHR, Thomas et al.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 27, issn 1751-8113, 275206.1-275206.23Article

Moments of ratios of characteristic polynomials of a certain class of random matricesYI WEI.Journal of mathematical physics. 2009, Vol 50, Num 4, issn 0022-2488, 042518.1-042518.18Article

Universality of Brézin and Zee's spectral correlatorBEENAKKER, C. W. J.Nuclear physics. B. 1994, Vol 422, Num 3, pp 515-520, issn 0550-3213Article

Loi elliptiqueGIRKO, V. L.Teoriâ verojatnostej i eë primeneniâ. 1985, Vol 30, Num 4, pp 640-651, issn 0040-361XArticle

Two-by-two random matrix theory with matrix representations of octonionsNIEMINEN, John M.Journal of mathematical physics. 2010, Vol 51, Num 5, issn 0022-2488, 053510.1-053510.7Article

The correspondence between Tracy-Widom and Adler-Shiota-van Moerbeke approaches in random matrix theory : The Gaussian caseRUMANOV, Igor.Journal of mathematical physics. 2008, Vol 49, Num 4, issn 0022-2488, 043503.1-043503.16Article

U(2Ω)⊃U(Ω)⊗SU(2) Wigner-Racah algebra for embedded Gaussian unitary ensemble of random matrices with spinKOTA, V. K. B.Journal of mathematical physics. 2007, Vol 48, Num 5, issn 0022-2488, 053304.1-053304.9Article

Multi-point fluctuations of the one-dimensional PNG modelSASAMOTO, Tomohiro; IMAMURA, Takashi.Progress of theoretical physics. Supplement. 2005, Num 157, pp 168-171, issn 0375-9687, 4 p.Conference Paper

A random matrix approach to the crossover of energy-level statistics from Wigner to PoissonDATTA, Nilanjana; KUNZ, Hervé.Journal of mathematical physics. 2004, Vol 45, Num 3, pp 870-886, issn 0022-2488, 17 p.Article

The spectrum edge of random matrix ensemblesFORRESTER, P. J.Nuclear physics. B. 1993, Vol 402, Num 3, pp 709-728, issn 0550-3213Article

Weak disorder expansion of Liapunov exponents in a degenerate caseZANON, N; DERRIDA, B.Journal of statistical physics. 1988, Vol 50, Num 3-4, pp 509-528, issn 0022-4715Article

Determinants and ranks of random matrices over ZmBRENT, R. P; MCKAY, B. D.Discrete mathematics. 1987, Vol 66, Num 1-2, pp 35-49, issn 0012-365XArticle

Inversion of matricesADOMIAN, G.Mathematics and computers in simulation. 1986, Vol 28, Num 2, pp 151-153, issn 0378-4754Article

  • Page / 63